MAUDE Adverse Event Report: GYRUS ACMI, INC. PK SUPER LOOP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. PK SUPER LOOP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 714941
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that when using a pk super loop, the head of the resection loop fell into the bladder.An endoscope was used to search for the loop, but it was not found.The therapeutic procedure (transurethral resection of the prostate) was completed with a similar device.There was a procedural delay of about 30 minutes.The patient was discharged home with no adverse reactions.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
The subject device was manufactured in september 2022, but the specific date is unknown.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a specific root cause the head of the resection loop had fallen into the bladder, and wasn't retrieved could not be determined with the information received.Olympus will continue to monitor field performance for this device.

Brand Name
PK SUPER LOOP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18350547
Report Number3011050570-2023-00222
Device Sequence Number12097714
Product Code GEI
UDI-Device Identifier00821925039551
UDI-Public00821925039551
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number714941
Device Lot NumberU2208040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown